Papers, Preprints

  1. The primitive derivation and freeness of multi-Coxeter arrangements. Proc. Japan Acad. Ser. A Math. Sci. 78(2002), no. 7, 116-119.
  2. On the freeness of 3-arrangements. Bull. London Math. Soc. 37(2005), 126-134.
  3. Characterization of a free arrangement and conjecture of Edelman and Reiner. Invent. Math. 157(2004), no. 2, 449-454.
  4. Free Arrangements over Finite Field. Proc. Japan Acad. Ser. A Math. Sci. 82(2006), no. 10, 179-182.
  5. Hyperplane arrangements and Lefschetz's hyperplane section theorem. Kodai Math. J. 30, no. 2 (2007), 157--194. arXiv:math/0507311
  6. (with T. Abe) Splitting criterion for reflexive sheaves. Proc. Amer. Math. Soc. 136 (2008), 1887-1891. arXiv:math/0503710
  7. Generic section of a hyperplane arrangement and twisted Hurewicz maps. Topology and Its Applications. 155 (2008) 9, 1022--1026. arXiv:math/0605643
  8. (with K. Ueda) Logarithmic vector fields along smooth plane cubic curves. Kumamoto Journal of Mathematics. Vol 21 (2008), 11-20. arXiv:0710.1912
  9. (with M. Wakefield) The Jacobian ideal of a hyperplane arrangement. Math. Res. Letters. Vol 15 (2008), no. 4. 795--799. arXiv:0707.2672
  10. Chamber basis of the Orlik-Solomon algebra and Aomoto complex. Arkiv for Matematik. vol 47 (2009), 393-407. arXiv:math/0703733
  11. On the extendability of free multiarrangements. Arrangements, Local Systems and Singularities: CIMPA Summer School, Galatasaray University, Istanbul, 2007, 273--281, Progress in Mathematics, 283, Birkh\"auser, Basel, 2009. arXiv:0710.5044
  12. (with K. Ueda) Logarithmic vector fields along smooth divisors in projective spaces. Hokkaido Math. Journal, vol. 38, no. 3, 409--415, 2009. arXiv:0802.2133
  13. (with T. Abe and H. Terao) Totally free arrangements of hyperplanes. Proc. Amer. Math. Soc. 137 (2009), 1405-1410. arXiv:0805.2243
  14. (with T. Abe) Coxeter multiarrangements with quasi-constant multiplicities. Journal of Algebra, 322 (2009) 2839-2847. arXiv:0708.3228
  15. Periods and elementary real numbers. arXiv:0805.0349, Preprint.
  16. Minimality of hyperplane arrangements and basis of local system cohomology. Singularities in Geometry and Topology Strasbourg 2009, IRMA Lectures in Mathematics and Theoretical Physics Vol. 20, 345-362. arXiv:1002.2038
  17. Arrangements, multiderivations, and adjoint quotient map of type ADE. Arrangements of Hyperplanes---Sapporo 2009, ASPM, vol. 62, 523-552. arXiv:1009.5298
  18. (with S. Nazir) On the connectivity of the realization spaces of line arrangements. Annali della Scuola Normale Superiore di Pisa, Vol. 11 (2012), 921--937. (arXiv:1009.0202)
  19. (with K. Ito) Semi-algebraic partition and basis of Borel-Moore homology of hyperplane arrangements. Proc. A. M. S. 140 (2012), 2065--2074. arXiv:1102.2039
  20. Minimal stratifications for line arrangements and positive homogeneous presentations for fundamental groups. Configuration Spaces: Geometry, Combinatorics and Topology, 503-533, CRM Series, 14, Ed. Norm., Pisa, 2012. arXiv:1105.1857
  21. (with T. Abe) Free arrangements and coefficients of characteristic polynomials. Math. Z, 275 (2013) 911-919. (arXiv:1109.0668)
  22. Freeness of hyperplane arrangements and related topics. Annales de la Faculte des Sciences de Toulouse, vol. 23 no. 2 (2014), 483-512. arXiv:1212.3523
  23. Milnor fibers of real line arrangements. Journal of Singularities, vol 7 (2013), 220-237.
  24. Resonant bands and local system cohomology groups for real line arrangements. Vietnam J. Math. 42 (2014), no. 3, 377-392. arXiv:1301.1888
  25. (with H. Terao) 超平面配置に関する最近の話題. 数学, 66 (2014) 157-179.
  26. (with S. Nazir and M. Torielli) On the admissibility of certain local system. Topology and its applications, 178 (2014) 288-299. arXiv:1311.1848
  27. Resonant bands, local systems and Milnor fibers of real line arrangements. PDF, Preprint, Nov. 17, 2013.
  28. (with P. Bailet) Degeneration of Orlik-Solomon algebras and Milnor fibers of complex line arrangements. Geometriae Dedicata, vol. 175 (2015) 49-56. arXiv:1312.1771
  29. (with M. Torielli) Resonant bands, Aomoto complex, and real 4-nets. Journal of Singularities, vol. 11 (2015), 33-51
  30. (with H. Schenck, H. Terao) Logarithmic vector fields for quasihomogeneous curve configurations in P^2. Math. Res. Letters 25 (2018) no. 6, 1977-1992. (arXiv:1407.3237)
  31. Worpitzky partitions for root systems and characteristic quasi-polynomials. Tohoku Math. J. 70 (2018) 39-63 (arXiv:1501.04955).
  32. Chromatic functors of graphs. arXiv:1507.06587 (Jul. 24, 2015).
  33. (with P. Bailet) Vanishing results for the Aomoto complex of real hyperplane arrangements via minimality. Journal of Singularities, vol. 14 (2016), 74-90.
  34. (with T. Hasebe and T. Miyatani) Euler characteristic reciprocity for chromatic, flow and order polynomials. Journal of Singularities, vol. 16 (2017), 212-227.
  35. Characteristic polynomials of Linial arrangements for exceptional root systems. Journal of Combinatorial Theory, Series A 157 (2018) 267-286. (arXiv:1610.07841 26 Oct. 2016)
  36. (with Kazuki Iijima, Kyouhei Sasaki, and Yuuki Takahashi) Eulerian polynomials and polynomial congruences. to appear in Contributions to Discrete Mathematics arXiv:1611.10147. (Nov. 30 2016)
  37. (with P. Bailet, and A. Dimca) A vanishing result for the first twisted cohomology of affine varieties and applications to line arrangements.
    manuscripta mathematica 157 (2018), no. 3-4, 497-511. (arXiv:1705.06022). (May 17 2017)
  38. (with Ye Liu and Tan Nhat Tran) G-Tutte polynomials and abelian Lie group arrangements. to appear in IMRN, arXiv:1707.04551.
  39. (with Ryuki Kaneta) Magnitude homology of metric spaces and order complexes arXiv:1803.04247. (March 1 2018)
  40. (with Tan Nhat Tran) Combinatorics of certain abelian Lie group arrangements and chromatic quasi-polynomials. Journal of Combinatorial Theory, Series A 165 (2019) 258-272., arXiv:1805.03365. (May 9 2018)
  41. (with Takuro Abe, Gerhard Rohrle, Christian Stump) A Hodge filtration of logarithmic vector fields for well-generated complex reflection groups. arXiv:1809.05026
  42. Double coverings of arrangement complements and 2-torsion in Milnor fiber homology. To Appear in European Journal of Mathematics arXiv:1902.06256
  43. (with Ahmed Umer Ashraf, Tan Nhat Tran) Eulerian polynomials for subarrangements of Weyl arrangements arXiv:1911.01650


  1. 周期と実数の$0$-認識問題: Kontsevich-Zagierの予想. 問題・予想・原理の数学2, 数学書房. 2016年. (15 Feb. 2016). まえがきと目次